# SDR QXEA0201144

- Difficulty date: August 9, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 1,237 hours, 995 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Loop
- Condition: Out Of Position
- Location: Overheat Sys
- Part time: 1,237 hours, 995 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FAT - CREW RETURNED TO FIELD WHEN PASSING THROUGH 10,500 FEET AFTER A RIGHT BLEED DUCT WARNING WAS RECEIVED.  MAINTENANCE LEAK CHECKED THE RIGHT BLEED DUCT.  NO LEAKS WERE DETECTED.  THE MDC WAS INTERROGATED AND SHOWED THE RIGHT BLEED LOOP-B FAILED, OPEN CIRCUIT.  REPOSITIONED BLEED LOOP.  PERFORMED TEST OF BLEED LEAK DETECTION AND WARNING SYSTEM AND REPLACED AILC.  OPERATIONAL CHECK WAS GOOD, NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
